Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behaviour with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Aspirin may cause a severe allergic reaction which may include:
- facial swelling
- asthma (wheezing)
acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 8 tablets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen (perscription or nonperscription). If you are not sure wether a drug contains acetaminophen, ask a doctor or pharmacist.
- 3 or more alcoholic drinks every day while using this product
Stomach bleeding warning
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- take more or for a longer time than directed
- have 3 or more alcoholic drinks every day while using this product
The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, iritability, sleeplessness, and occasionally rapid heart beat.
Do not use
- if you are allergic to aspirin or any other pain reliever / fever reducer
- with any other pain reliever/fever reducer
- for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor
- if you have ever had an allergic reaction to any other pain reliever-fever reducer
- with any other product containing acetaminophen this will provide more than the recommended dose (overdose) of acetaminophen and could cause serious health concerns
Ask a doctor before using if:
- you have liver disease
- the stomach bleeding warning applies to you
- you have a history of stomach problems (such as heartburn, upset stomach or stomach pain)
- you have high blood pressure, heart, liver or kidney disease
- you have asthma
- you are taking a diuretic
Ask a doctor or pharmacist before use if you are taking a prescription drug for
- anticoagulation (thinning of blood)
When using this product do not exceed recommended dose.
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
Stop use and ask a doctor if:
- an allergic reaction occurs. Seek medical help right away.
- ringing in the ears or loss of hearing occurs
- pain or fever persists or gets worse
- new symptoms occur
- redness or swelling is present
- you feel faint, vomit blood, or have bloody or black stools. These are signs of stomach bleeding.
If pregnant or breast-feeding, ask a health professional before use. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away(1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.